Strengthening of the Kneser theorem on zeros of solutions of the equation u″ + q(t)u = 0 using one functional equation

Authors

  • V. Yu. Slyusarchuk

Abstract

We present conditions under which a linear homogeneous second-order equation is nonoscillatory on a semiaxis and conditions under which its solutions have infinitely many zeros.

Published

25.12.2010

Issue

Section

Short communications

How to Cite

Slyusarchuk, V. Yu. “Strengthening of the Kneser Theorem on Zeros of Solutions of the Equation u″ + q(t)u = 0 Using One Functional Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 12, Dec. 2010, pp. 1705–1714, https://umj.imath.kiev.ua/index.php/umj/article/view/2993.